# SDR AALA202105069014

- Difficulty date: May 5, 2021
- Submitted: May 6, 2021
- Operation: Air carrier
- Aircraft: N930AU
- Make and model: Airbus A321-231
- Aircraft serial: 7539
- Aircraft time: 12,648 hours, 4,808 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Dislodged
- Location: Seat 8c
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WIRES HANGING BELOW SEAT 8C. SECURED EMERGENCY LIGHT PER AMM 33-51-00.
